I am a 68-year-old male. I have enlarged prostate. Currently, I am taking the following medication:
1. Lipitor (Atorvastatin) 20 mg - once in the evening.
2. Blopress (Candesartan) 16 mg - once in the morning and once in the evening.
3. Aspirin protect 100- once in the morning.
4. Cipralex (Escitalopram oxalate) 10 mg- once in the morning.
5. Esidrex (Hydrochlorothiazide) 25 mg - once in the morning.
6. Vitamin D 2000 IU - every other day.
Is it safe to take Tamsulosin hydrochloride 0.4 mg at night along with these medications?
Welcome to icliniq.com.
It is usually safe to take this medication with other medications. However, the important concern is low blood pressure. As you are on other blood pressure-lowering medications, the addition of this may lead to excessive fall of blood pressure, especially for the first few times. So you need to take care in this aspect. Whenever you are taking this for the first time, make sure your blood pressure is not low (take preferably at more than 120 systolic reading). Monitor BP frequently subsequently and keep measures ready like ORS (oral rehydration solution) or salt+sugar+water if it falls. Once tolerated well, then there will be no issue. And usually well tolerated by most of the patients. I hope this helps you and get back if you have any doubts.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. take these medicines regularly both your problems will be taken care of definitely. Chandraprabha Vati - one tablet thrice a day after food. Avipattikar churna - one teaspoon mixed with a glass of warm water and take twice daily in empty stomach.... Read fullIs it possible to get pancreatitis because of Escitalopram?
.. reviewed your query and can understand your concerns. The patient cannot stop the medications at his own. It is always best to inform the treating physician before thinking of changing or stopping medications. There is a specific protocol to taper... Read fullCan suppositories taken for hemorrhoids cause prostate enlargement?
.. The prostate is a male gland function to liquify semen and nourish sperms usually it starts to enlarge after the age of 50 years. I may cause obstructive symptoms or may not. The shape is more important than size as some patients with big prostat... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now